On the minimum degree of minimal Ramsey graphs

Szabó, Tibor ; Zumstein, Philipp ; Zürcher, Stefanie

revised-final.pdf - Accepted

Download (174kB)

DOI: https://doi.org/10.1002/jgt.20445
URL: https://madoc.bib.uni-mannheim.de/41425
Additional URL: https://onlinelibrary.wiley.com/doi/abs/10.1002/jg...
URN: urn:nbn:de:bsz:180-madoc-414258
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Journal of Graph Theory
Volume: 64
Issue number: 2
Page range: 150-164
Place of publication: Hoboken, NJ
Publishing house: Wiley
ISSN: 0364-9024
Publication language: English
Institution: Zentrale Einrichtungen > University Library
Subject: 004 Computer science, internet
510 Mathematics
Classification: MSC: 05C15 , 05C35 , 05C55,
Subject headings (SWD): Graphfärbung , Ramsey-Theorie , Extremalproblem
Keywords (English): minimal Ramsey graphs ; minimum degree ; Ramsey-equivalent ; Ramsey-seperable ; Ramsey theory
Abstract: We investigate the minimization problem of the minimum degree of minimal Ramsey graphs, initiated by Burr, Erdős, and Lovász. We determine the corresponding graph parameter for numerous bipartite graphs, including bi-regular bipartite graphs and forests. We also make initial progress for graphs of larger chromatic number. Numerous interesting problems remain open.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item